| Model Number |
2R8537 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4 udi #: as the lot # is unknown, the udi will consist of the primary di number only.E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a non-dehp continu-flo solution set leaked medication through a puncture from the junction below the y-site (clearlink).At the time of the event, the primary iv tubing (solution set) was connected to the patient infusing 0.9% normal saline, with a secondary set delivering antibiotics.Shortly after initiation of the secondary infusion, the bedside nurse observed leaking from the puncture, with a "large puddle on floor" and medication noted on the patient¿s bed.The line was disconnected and a new line was primed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing under water was performed, and it was noted that there was a leak in the tubing.A clear passage under water test was performed, and there were no defects observed.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.